Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 3, Pages 435–441 (Mi zvmmf8222)  

This article is cited in 1 scientific paper (total in 1 paper)

Radiative heat exchange in a shock layer in spatial flow around blunt bodies

A. A. Kostuzik, A. N. Rumynskii


Full text: PDF file (884 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 65–69

Bibliographic databases:

UDC: 517.958:533.6.011
MSC: Primary 76K05; Secondary 76N15
Received: 21.10.1982
Revised: 22.03.1983

Citation: A. A. Kostuzik, A. N. Rumynskii, “Radiative heat exchange in a shock layer in spatial flow around blunt bodies”, Zh. Vychisl. Mat. Mat. Fiz., 24:3 (1984), 435–441; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 65–69

Citation in format AMSBIB
\Bibitem{KosRum84}
\by A.~A.~Kostuzik, A.~N.~Rumynskii
\paper Radiative heat exchange in a shock layer in spatial flow around blunt bodies
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 3
\pages 435--441
\mathnet{http://mi.mathnet.ru/zvmmf8222}
\zmath{https://zbmath.org/?q=an:0565.76061}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 65--69
\crossref{https://doi.org/10.1016/0041-5553(84)90085-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8222
  • http://mi.mathnet.ru/eng/zvmmf/v24/i3/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. I. Chushkin, A. K. Sharipov, “Ablation of large meteor bodies under radiation heating”, U.S.S.R. Comput. Math. Math. Phys., 30:6 (1990), 154–162  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:114
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021